# SDR CA110804004

- Difficulty date: August 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 17,907 hours
- Engine: Pwa R985*
- System (JASC): 7414 · Magneto/Distributor
- Part: Seal
- Part number: 383021
- Condition: Leaking
- Location: Lt Magneto
- Part time: 952 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT MAGNETO SEAL - PART OF BLOWER ASSY APPEARS TO HAVE SHRUNK ALLOWING SEAL TO LEAK IN 4 BOLT HSG PLATE PN 164315.  PERHAPS THE ENGINE OIL IS NOT COMPATIBLE WITH THE SEAL MATERIALS. SB 1266 EXPLAINS THIS ASSEMBLY.
